MathSciNet Relay Station
MathSciNet bibliographic data
MR1129556 05C30
Bender, Edward A.; Canfield, E. Rodney The number of rooted maps on an orientable surface. J. Combin. Theory Ser. B 53 (1991), no. 2, 293–299.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement